# SDR AALA201803159013

- Difficulty date: March 13, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N907AA
- Make and model: Airbus A321-231
- Aircraft serial: 7732
- Aircraft time: 2,297 hours, 900 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, A SMOKE LAVATORY MESSAGE ILLUMINATED ON THE ECAM.  15 SECONDS CAME ON AGAIN A FEW MINUTES LATER, LAVATORIES CHECKED. NO SMOKE NOTED. NO HISTORY.   ACCOMPLISHED LAVATORY SMOKE TEST IAW AMM 26-17-00. SYSTEM CHECKED NORMAL.
